# SDR DLM88091749

- Difficulty date: November 3, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 55,691 hours, 43,108 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 59111394504
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND AT TWO HOLES COMMON TO THE VERTICAL STABILIZER FRONT SPAR LIGHT AND RT CHORDS, AT LOWER SKIN PANEL. THE TWO DAMAGED HOLES ARE EXACTLY SITUATED AT THE UPPER MOST LOCATION OF THE SKIN PANEL (6TH HOLE FROM BOTTOM OF THE INSPECTION AREAS ON BOTH SIDES).  REPAIRED ON ER/A 478044-14 ORIG: VERTICAL STABILIZER / FRONTSPAR / RT AND LT CHORD / ZFS=52 / FATIGUE CRACKS.
